# SDR ASAA2022060938606

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,909 hours, 11,233 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Nicked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FAN BLADE #14 FOUND NICK IN AREA C LEADING EDGE. GROUNDED - YES. ACCOMPLISHED FAN BLADE REPAIR BY BLENDING PER B737-900 AMM 72-21-02.
